MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS STD/STD+ SPACER BLOCK; KNEE INSTRUMENT : SPACER BLOCKS/TRIAL SHIMS

DEPUY ORTHOPAEDICS INC US LCS STD/STD+ SPACER BLOCK; KNEE INSTRUMENT : SPACER BLOCKS/TRIAL SHIMS
Model Number 2267-27-000
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Broken and worn lcs milestone standard spacer paddle.No debris occurred.

Brand Name
LCS STD/STD+ SPACER BLOCK
Common Device Name
KNEE INSTRUMENT : SPACER BLOCKS/TRIAL SHIMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11266075
Report Number1818910-2021-02255
Device Sequence Number3132101
Product Code HWT
UDI-Device Identifier10603295108764
UDI-Public10603295108764
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2267-27-000
Device Catalogue Number226727000
Device Lot NumberJ1105
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1